Skyler
...feeling okay Skyler @skyler

Itch, coping, treatment

Sick and Tired of being Sick and Tired. Will this ever end? I think not. I’ve had it since i was born

5

Please don't include specific medical product brand names or external links.

5 responses

 john,Hulk
john,Hulk @chewbacca

Skyler, i am a lifer aswell since birth,Have you thought of diet/lifestyle changes? it is a choice i know, psoriasis is from within and not from the skin . its what we psoriatics do that can make it worse,people out there think its a skin condition, the psoriasis then result , it comes from the gut,toxins we consume in foods make their way out through the skin and causes heavy cell build up,we are prone to this having an auto immune problem,some changes in diet/lifestyle is better than none but, it is a choice a choice for everyone,you can try lemons on the skin too, i wish you well


Sarah
Sarah @sarahuk

Welcome to Flaym, Skyler. Does your psoriasis make you tired? I think it difficult to imagine a day where we don't have psoriasis in our lives. But I aim for improvements... and this year after 21 years have finally seen some! Here at Flaym there are lots of ideas and shared experiences...and of course we belong together, living our lives with psoriasis!


Mishlyn
Mishlyn @mishlyn

Hi Skylar, things can get better... even though some days, it doesn't feel like it. I think its getting on a good treatment plan that works best for you. Dietary changes, biologics, light therapy, we each have our own path to what feels good for us. Great you have found us here, so many helpful tips and loads of support. Have a browse through the themes section for a wide variety of topics that may be helpful for you. Welcome to Flaym!


Skyler
Skyler @skyler

I have had psoriasis since childhood and I have continually gown from doctor to doctor — The most recent frightening thing that happened to me was three years ago - over a period of eight solid years - A doctor that I was seeing and trusted was giving me [...] tablets, injections of steroids, steroids ornaments and steroid creams all at the same time and this was month after month year after year !!!!! I had all kinds of side effects but he swore he “was only giving me just a little tiny amount.” Long story short, my internal organs almost shutdown and I developed this horrific rash from my head to my feet that I searched and searched on the Internet for myself - it looked exactly like red skin syndrome. Family got me away from that doctor And to an emergency room many hours away


Mishlyn
Mishlyn @mishlyn

Oh my goodness Skylar, I am sorry you had to go through that. Did the rash appear after you stopped taking medication? I hope you are on a better treatment plan now!



Sign in to view all responses

By signing up, I agree to the terms of use, privacy & cookie policy, community guidelines and subscribe to email newsletters from Flaym.

Signup with Facebook


Why do I need to sign in?

Flaym is a supportive psoriasis community that depends on everyone being able to pitch in when they got something to share.

Skyler Never miss a post from Skyler, when you
sign up for Flaym. Learn more
Join our community